Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Actonel

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 11-21-2007, 05:02 PM
irene
Guest
 
Posts: n/a
Default No Subject

I had irregular heart beats for over 4 years and my doctor said it was because I was taking too much synthroid which I knew it was not true. I took the same dose for over 50 years. I knew my thyoid had not grown back. I read an article about actonel causing irregular heart beats and I realized I had taken actonel for the same amount of time that I had the problem. I stopped taking actonel and I do not have the irregular heart beat s any longer.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 12:58 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2021, vBulletin Solutions, Inc.